Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

BP, giddiness. How to make it controlled? - Online Doctor Chats

Date : 19-Mar-2013
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User:Hello Doctor, this is XXXXXXX here.
Doctor:welcome to XXXXXXX
User:Thanks,6 months ago I went on BP test resulted in 160/100
User:I took medicines for that and yestrerday I went thru the same and it has came down to 130/80 which is normal I hope...
Doctor:yes, that is normal
Doctor:may i know, what is your age ? and what medications are you on ?
User:29 yrs , I take CONCOR AM 2.5 twice a day...
Doctor:your BP is under control , now
Doctor:you can continue the medications for now for a few more months
User:recently I m having some acidity problem like , I am getting Burp often and some times I feel giddiness too
User:ok thanks and I will do that ...
Doctor:you can take Gelusil MPS , tablets after meals , or when u have the symptoms of acidity
Doctor:the tablets will relieve your symptoms
User:can u guide me to overcome that ?
Doctor:in addition, taking Flatuna or GASNIL tablets , after meals will help to reduce the bloating and burping sensations
Doctor:have u followed my suggestions ?
User:I am worried really because of the Giddiness I have as I take outside food many times a week...
Doctor:how often, do u have such issues
User:yeah thanks XXXXX , I will take them but for how many days ?
Doctor:the tablets can be taken , for as long as the symptoms are there
Doctor:for now, you can take the tablets for 1 week
Doctor:in the mean time, try to reduce eating high fat and spicy XXXXXXX foods
User:It was for few weeks like 2 or 3 ...
Doctor:drink more water and eat more of fruits like banana, apples
Doctor:they will reduce your symptoms
Doctor:once your symptoms are controlled, you can stop the medications
Doctor:avoid taking too much of salt , spices , in your food, - they are the cause for your Blood pressure and acidity
User:thanks, and I just want to be sure like the Giddiness is because of this acidic or for any other reason...?
Doctor:sometimes medications that you take for BP can reduce the BP, and it can cause giddiness
Doctor:does giddiness occur, soon after intake of medicines ?
User:But I hope the CONCOR AM 2.5 is a mild dose rite ?
Doctor:yes, it is a mild dose
User:I am not sure once after taking tablets , I could not answer this question as I didnt noticed well
Doctor:in case , the symptoms occur within 2-3 hrs after using the drugs, and not later on, the drug effect can be the cause
Doctor:in such a situation, try to be aware of the fact and be cautious and avoid driving or doing very riscky works, etc
User:but I can say like It happens often I take my Meals (lunch) and sometimes I m feeling heavy to take my breakfast thus I m skipping it...
Doctor:when ever u have it, try to sit down slowly and take a 5 min rest
Doctor:get up slowly and sit down slowly
Doctor:skipping meals can cause low glucose levels , and this is not giddiness , but is hypoglycemia
Doctor:so, u have to make sure, that you eat something like a fruit or a banana, , when u miss your lunch, etc
Doctor:having proper diet habits is essential to avoid gastritis
User:now , my stamina level has largely came down as I notice wen I play Table Tennis recently as I am not taking my food properly...
User:yeah sure I will and one more question ...
Doctor:so, you need to adopt good diet habits, and this can be resolved
User:Can we have Banana in our empty stomach ? I have started my walking practice recently...
Doctor:yes, you can have it
Doctor:its a good for health
User:ok thanks,... I am really worried of this and not getting proper sleep at night...
Doctor:You are welcome
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor